# SDR ALGA52510557

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- Aircraft time: 5,287 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: 7620105002115
- Condition: Cracked
- Location: Tailboom
- Part time: 5,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON MAJOR INSPECTION OF AFT SPAR AREA, FOUND CRACK IN AFT EDGE OF SPAR THROUGH HIGH LOC HOLE, .500 IN. LONG AT WL 111, STA. 103.4.
